# SDR AALA20140429004

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 81,558 hours, 13,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR EMERGENCY EXIT SIGN LOWER LIGHTS INOPERATIVE.  REPLACED HOUSING ASSEMBLY FOR LT NR 1 DOOR EMERGENCY EXIT SIGN LOWER LIGHTS, OPERATIONS CHECKED NORMAL.
